What is happening to me?
May 20, 2004
hi , i am now taking stokrin videx and viread , before i took zerit and now since the lipo my dr switched te zerit to vired, the lipo is horrible , my arms are so skin from the elbow down while from the shoulder down its fat , i look like a joke ! And my legs? GOD ! Skiny with veins out and fat belly ... Will it ever get better? Will i ever look normal again, i realy feel like i want to die.
Response from Dr. Henry
Reversing fat loss when severe is a challenge. Nothing seems to work regularly in a quick manner. I try to encourage patients to maximize nutrition, exercise, hormone status. I also sometimes suggest that patients take some alternative meds that may be protective for mitochondria (see www.daair.org)-results have been variable. I also sometimes have had patients switch off NRTIs altogether (such as a double boosted PI regimen)--that occasionally seems to have stabilized and sometimes improved the situation. There is alot of interest in the issue of lipoatrophy so I am hopeful that we will learn more about why this is happening (age, HIV, immune reconstitution all may be factors involved)which will allow for some better targeted therapy--hold on!! KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- White Bumps On Penis Worried It Could Be AIDS
- Blowjob From A Prostitute Do I Need To Get Tested For HIV
- Dizziness After Having Sex During Period Worried I Have HIV
- Enlarged Lymph Nodes After Deep Kissing Worried I Have HIV
- Sinus Infection After Oral Sex Worried I Have HIV
- Swollen Lymph Nodes After Touching Vaginal Sore Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.